# SDR 96UAL900385

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1842U
- Make and model: Doug DC-10-10
- Aircraft serial: 46635
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS GOT FAULT BALL FOR MID SECTION.  LIGHTS INOP FROM 30 LT BACK, OKAY ON RIGHT SIDE.  REPLACED MID CABIN EMERGENCY LIGHTS BATTERY PACK S U1-7106, U1-7108, EEL BATTERY PACK 5822-15 AND MAIN BATTERY PACK 586-1858.
